MathSciNet Relay Station
MathSciNet bibliographic data
MR743153 (85j:05001) 05A05
Frankl, P.; Singhi, N. M. Linear dependencies among subsets of a finite set. European J. Combin. 4 (1983), no. 4, 313–318.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement